EMIS ELibM Electronic Journals Advances in Geometry
Vol. 2, No. 1, pp. 57–71 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Pseudo-parallel submanifolds of a space form

Antonio C. Asperti, Guillermo A. Lobos and Francesco Mercuri

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 4 Dec 2001. This page was last modified: 17 Jun 2005.

© 2001 Walter de Gruyter GmbH & Co. KG
© 2001–2005 ELibM for the EMIS Electronic Edition